Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1131 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587535
Kondratiev Y, Minlos R, Zhizhina E. Self-organizing birth-and-death stochastic systems in continuum. REVIEWS IN MATHEMATICAL PHYSICS. 2008;20(4):451-492.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587154
Kondratiev Y, Kutoviy O, Pirogov S. Correlation functions and invariant measures in continuous contact model. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 2008;11(2):231-258.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587382
Kondratiev Y, Kutoviy O, Minlos R. On non-equilibrium stochastic dynamics for interacting particle systems in continuum. JOURNAL OF FUNCTIONAL ANALYSIS. 2008;255(1):200-227.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586911
Kargol A, Kondratiev Y, Kozitsky Y. Phase transitions and quantum stabilization in quantum anharmonic crystals. REVIEWS IN MATHEMATICAL PHYSICS. 2008;20(5):529-595.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586678
Hoffmann W. Geometric estimates for the trace formula. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. 2008;34(3):233-261.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586597
Grigoryan A, Hu J. Off-diagonal upper estimates for the heat kernel of the Dirichlet forms on metric spaces. INVENTIONES MATHEMATICAE. 2008;174(1):81-126.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636325
Bernik V, Götze F, Kukso O. On the divisibility of the discriminant of an integral polynomial by prime powers. LITHUANIAN MATHEMATICAL JOURNAL. 2008;48(4):380-396.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631003
Chistyakov G, Götze F. Limit theorems in free probability theory I. ANNALS OF PROBABILITY. 2008;36(1):54-90.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586665
Chistyakov G, Götze F. Limit theorems in free probability theory II. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS. 2008;6(1):87-117.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587843
Götze F, Gordin M. Limit correlation functions for fixed trace random matrix ensembles. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 2008;281(1):203-229.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587655
Bauer S. Almost complex 4-manifolds with vanishing first Chern class. JOURNAL OF DIFFERENTIAL GEOMETRY. 2008;79(1):25-32.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935278
Bozorgmehr K, Schubert K. Neue Disziplin "Global Health" - Die Herausforderung der Globalisierung. puls-b. Magazin für die Akteure der Gesundheit. 2008;3:62-65.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2780253
Claußen T. Individuelle (Sprach)Lernberatung - eine Hilfe zur Selbsthilfe für "autonome" Lerner in spe. Andalusischer Germanistenverband MAGAzin. 2008;18:52-56.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586343
Bak A, Muranov YV. Splitting a simple homotopy equivalence along a submanifold with filtration. Sbornik Mathematics. 2008;199(5-6):787-809.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636440
Bak A, Morimoto M. Equivariant Intersection Theory and Surgery Theory for Manifolds with Middle Dimensional Singular Sets. Journal of K-Theory. 2008;2(3):507-600.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588328
Abels H. Proximal linear maps. Pure and Applied Mathematics Quarterly. 2008;4(1):127-145.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587905
Ahlswede R, Blinovsky V. Multiple packing in sum-type metric spaces. DISCRETE APPLIED MATHEMATICS. 2008;156(9):1469-1477.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562311
Costakis G, Manoussos A. J-class weighted shifts on the space of bounded sequences of complex numbers. Integral Equations and Operator Theory. 2008;62(2):149-158.
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634250
Gähler F, Hunton J, Kellendonk J. Integer Cech cohomology of icosahedral projection tilings. ZEITSCHRIFT FUR KRISTALLOGRAPHIE. 2008;223(11-12):801-804.
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Baake M, Zint N. Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS. 2008;130(4):727-740.
PUB | DOI | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung